TITLE

On Some Nonself-Adjoint Mixed Problems in Heat Theory

AUTHOR(S)
Ismati (Ismatov), M.
PUB. DATE
March 2005
SOURCE
Differential Equations;Mar2005, Vol. 41 Issue 3, p401
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Discusses several nonself-adjoint mixed problems in heat theory. Description of the boundary value problem used; Consideration of mean temperature; Separation of variables; Biorthogonal series in the system of eigenfunctions and associated functions.
ACCESSION #
17190380

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics